MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAP
Medical Device Problem Codes No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the customer experienced hyperglycemia.The customer's blood glucose value was 454 mg/dl at the time of incident and other blood glucose was 340 mg/dl.Customer reported that they received stuck button.Customer stated that nothing comes up on the insulin pump even if she presses any button.Customer stated that about 5.00 am threw up since her blood glucose was at 340 mg/dl and stated that insulin pump did not gave her bolus then got up to 454 mg/dl.Customer stated that she was stuck on main screen.Customer tried to press all the button on the device but no response also stated that clip broke and insulin pump fell off from waist and got crack and damaged at reservoir.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with cracked reservoir tube lip and broken belt clip slot, however, device had unresponsive buttons at esc and act due to unlocked j2 or lcd keypad connector during visual inspection.Unable to perform operating currents, self test, a21 error test, rewind test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test or verify under delivery due to unresponsive button.
 
Additional Manufacturer Narrative
Device received with cracked reservoir tube lip and broken belt clip slot, however, device had unresponsive buttons at esc and act due to unlocked lcd keypad connector during visual inspection.Unable to perform operating currents, self test, a21 error test, rewind test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test or verify under delivery due to unresponsive button.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9347239
Report Number2032227-2019-120335
Device Sequence Number16201828
Product Code OYC
UDI-Device Identifier00613994748744
UDI-Public(01)00613994748744
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAP
Device Catalogue NumberMMT-723RNAP
Device Lot NumberA000168682
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2019
Initial Date Received by Manufacturer 11/16/2019
Supplement Date Received by Manufacturer02/03/2020
05/20/2020
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date02/06/2020
05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-332-RSVR,OZO-MMT-7008-SNSR,UNOMEDSET
Outcome Attributed to Adverse Event Other;
Patient Age75 YR